# SDR SWAA2023121129773

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 53,799 hours, 32,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR GIRT BAR RETAINING CLIPS UNSECURED<[01] INSTALLED CLIP PER SRM 51-40-01 AMT2#56847
